PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 35 | 1 | 29-38
Tytuł artykułu

Rotation numbers for Lagrangian systems and Morse theory

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
35
Numer
1
Strony
29-38
Opis fizyczny
Daty
wydano
1996
Twórcy
autor
  • Instituto di Matematiche Applicate "U. Dini", Pisa, Italy
  • Scuola Normale Superiore, Pisa, Italy
Bibliografia
  • [1] A. Abbondandolo, A rotation number for invariant measures and Morse theory, (to appear).
  • [2] D. V. Anosov, Geodesic flows on closed Riemannian manifolds with negative curvature, Proc. Inst. Steklov 90 (1967), 1-235.
  • [3] V. I. Arnol'd, Characteristic class entering in quantization conditions,Functional Anal. Appl. 1 (1967), 1-14.
  • [4] V. Benci, A new approach to Morse-Conley Theory and some applications, Ann. Mat. Pura Appl. (4) 158 (1991), 231-305.
  • [5] V. Benci and D. Fortunato, Periodic solutions of asymptotically linear dinamical systems, Nonlinear Diff. Eq. and Appl. (to appear).
  • [6] R. Bott, On the iteration of closed geodesics and the Sturm intersection theory, Comm. Pure Appl. Math. 9(1956), 176-206.
  • [7] K. C. Chang, Infinite dimensional Morse theory and multiple solutions problems, Boston-Basel: Birkhauser 1993.
  • [8] C. Conley and E. Zehnder, Morse-type index theory for flows and periodic solutions for Hamiltonian equations, Comm. Pure Appl. Math. 37 (1984), 207-253.
  • [9] I. Ekeland, Convexity methods in Hamiltonian mechanics, Berlin Heidelberg New York: Springer-Verlag 1990.
  • [10] I. Ekeland, An index theory for periodic solutions of convex Hamiltonian systems, Proceedings for Symposia in Pure Math. 45, 395-423.
  • [11] R. Mañé, Ergodic Theory and Differentiable Dynamics, Berlin Heidelberg New York: Springer-Verlag 1987.
  • [12] J. L. Mawhin and M. Willem, Critical point theory and Hamiltonian systems, New York: Springer-Verlag 1989.
  • [13] M. Vigué-Poirrier and D. Sullivan, The homology theory for the closed geodesic problem, J. Differential Geom. 11(1976), 633-644.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv35i1p29bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.